Development of Psoriasis Vulgaris in a Chronic Myeloid Leukemia Patient on Second-Generation Tyrosine Kinase Inhibitor TherapyShinto Francis Thekkudan and Soniya Nityanand*
Department of Hematology, Sanjay Gandhi Post Graduate Institute of Medical Sciences, Uttar Pradesh, India
- Corresponding Author:
- Dr. Soniya Nityanand
Professor and Head, Department of Hematology
Sanjay Gandhi Post Graduate Institute of Medical Sciences
Lucknow-226014, Uttar Pradesh, India
E-mail: [email protected]
Received Date: March 09, 2017; Accepted Date: March 29, 2017; Published Date: April 05, 2017
Citation: Thekkudan SF, Nityanand S (2017) Development of Psoriasis Vulgaris in a Chronic Myeloid Leukemia Patient on Second-Generation Tyrosine Kinase Inhibitor Therapy. J Leuk 5:229. doi:10.4172/2329-6917.1000229
Copyright: © 2017 Thekkudan SF, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Development of psoriasis during Imatinib therapy has been described only as few case reports. Psoriasis developing during Nilotinib therapy is also rare, with only two cases reported. In psoriasis, the suppressor activity of T-regulatory cells is decreased, either due to a reduction in the number or due to a reduced ability of T-regulatory cells to produce suppressive cytokines. Imatinib and Nilotinib inhibited the proliferation and immunosuppressive effect of T-regulatory cells in a dose dependent manner. This is the first case report of Dasatinib causing worsening of Psoriasis vulgaris, possibly due to the more potent action of Dasatinib on T regs. Most cases can be managed without any dose reductions in tyrosine kinase inhibitor therapy along with topical therapies and oral methotrexate.